# SDR USAA2013051700006

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK ON SHEAR PLATE AT FR68, -Y1732.  REPLACED SHEAR PLATE FR68, -Y1732 IAW A321 SRM 51-42-11.
